# SDR DXTA20082968

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 5,615 hours, 3,340 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON SELECTING FLAP 15 DEGREES, AMBER CAS MSG (FLAP FAIL) SLAT WERE EXTENDED FULL AND FLAPS SHOWED 7 DEGREES.  FOUND PDU ONLY PULLING 108 AMPS. REMOVED PDU AND INSTALLED OVERHAULED UNIT IAW MM 27-52-00.
